OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 10 MM, 30°, NTSC, HD COMPATIBLE, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Back to Search Results |
| Model Number |
WA50013A |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure which is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope exhibited scratches on outer tube.There was no patient involvement.